# SDR AALA20151008008

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 47,797 hours, 19,230 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Faulty
- Location: Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 27K TAKEOFF POWER, NR 1 ENG EGT TEMP EXCEEDED ON CLIMB ABOUT 955 C.  THROTTLE RETARDED, EGT CONTINUED TO INCREASE THRU CLIMB, STABLE AT ABOUT 20,000 FEET, 880 C.  1 1/2 INCH THROTTLE SPLIT.  ALL OTHER PARAMETERS NORMAL, FLIGHT DECLARED EMER & RETURNED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  REPLACED EGT PROBE T495S3 & BITE CHECKED NORMAL IAW MM 77-21-01.  OPERATIONALLY CHECKED OK.
